Alert archive / Tennessee / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 116, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 22, 2001, 12:01 AM CDT for Rutherford County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2001, 12:01 AM CDT (05:01 UTC)
- Expired
- Jun 22, 2001, 12:30 AM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
County Rutherford County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.0 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 220501 SVRBNA TNC149-220530- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1201 AM CDT FRI JUN 22 2001 THE NATIONAL WEATHER SERVICE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL RUTHERFORD COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF MURFREESBORO * UNTIL 1230 AM CDT * AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 7 MILES WEST OF MURFREESBORO...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER MURFREESBORO AT 1210 AM CDT DAMAGING WINDS AND HAIL WITH TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. $$ 15/18 LAT...LON 3591 8659 3573 8656 3575 8613 3597 8616
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:10 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 21, 7:10 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 710 PM CDT THU JUN 21 2001 LATEST SURFACE ANALYSIS SHOWING SERIES OF WEAK PRE-FRONTAL BOUNDARIES...MOST DISTINCTIVE AT THIS TIME STRETCH ACROSS THE PLATEAU AND NEARING THE TN RIVER. MAIN FRONT JUST WEST OF PAH DOWN TO NEAR OKC. ALTHOUGH A SECONDARY LINE OF STORMS NEARING THE NW CORNER OF THE CWA WITH TN RIVER BOUNDARY...BEST LL CONVERGENCE/INSTABILITY INDICATED ACROSS NERN AL/SERN MIDDLE ...ASSOCIATED WITH THE PLATEAU BOUNDARY. WHILE NEXT LINE WILL LIKELY HOLD TOGETHER AND MOVE ACROSS THE AREA THIS EVENING/ TONIGHT...THE POTENTIAL FOR SEVERE WEATHER HAS DIMINISHED WITH SEEMINGLY AT BEST THE POSSIBILITY OF LOCALLY SEVERE STORMS. THUS WILL LET WATCH EXPIRE. VARIOUS NEW MODEL DATA CONTINUES TO ADVERTISE DEEP MOISTURE ACROSS THE AREA THRU EARLY MORNING. WILL CONTINUE HIGH POPS WITH NO CHANGE EXPECTED TO TEMPS. 07 .BNA...NONE.
In the hours before
Local storm report, Jun 21, 7:12 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
712 PM CDT THU JUN 21 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0700 PM LYNCHBURG TN 65 MPH TSTM WIND GUST
06/21/01 MOORE SHERIFF'S OFFICE REPORTED
TREES DOWN COUNTYWIDE.Local storm report, Jun 21, 7:29 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
729 PM CDT THU JUN 21 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0725 PM WINCHESTER TN 60 MPH TSTM WIND GUST
06/21/01 FRANKLIN SHERIFF'S OFFICE REPORTED
A FEW TREES DOWN AROUND THE
0COUNTY.
JAOSpecial weather statement, Jun 21, 7:30 PM CDT, 4 hours 31 minutes before
TNZ005>010-022>031-056>064-075-076-093>096-220130- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 730 PM CDT THU JUN 21 2001 ...SEVERE THUNDERSTORM WATCH NUMBER 462 FOR MIDDLE TENNESSEE HAS EXPIRED... ANOTHER LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING HOWEVER...THE POTENTIAL FOR SEVERE WEATHER HAS GREATLY DIMINISHED. ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE. STAY TUNED TO WEATHER RADIO DOR LOCAL RADIO OR TELEVISION FOR POSSIBLE WARNINGS AND UPDATED WEATHER INFORMATION. 07
Local storm report, Jun 21, 8:49 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
849 PM CDT THU JUN 21 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0849 PM 2 E DOYLE TN .88 INCH HAIL
06/21/01 WHITE LAW ENFORCEMENT REPORTED
TREES DOWN AROUND ROUTE
136...BETWEEN DOYLE AND
WELLING.
SDLocal storm report, Jun 21, 9:06 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
906 PM CDT THU JUN 21 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0906 PM 2 E DOYLE TN .88 INCH HAIL
06/21/01 WHITE
SDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:10 PM CDT | Severe Thunderstorm Warning | OHX | White | 35 min |
| Jun 21, 8:46 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, White | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.